About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 236579, 6 pages
http://dx.doi.org/10.1155/2013/236579
Research Article

The Effect of Exit Strategy on Optimal Portfolio Selection with Birandom Returns

School of Economics and Business Administration, Chongqing University, Room 240, No. 12, Dormitory Building, Area A, Shapingba District, Chongqing 400030, China

Received 18 October 2012; Revised 15 April 2013; Accepted 17 April 2013

Academic Editor: Xiaojun Wang

Copyright © 2013 Guohua Cao and Dan Shan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guohua Cao and Dan Shan, “The Effect of Exit Strategy on Optimal Portfolio Selection with Birandom Returns,” Journal of Applied Mathematics, vol. 2013, Article ID 236579, 6 pages, 2013. doi:10.1155/2013/236579